# SDR ASOA201807105162

- Difficulty date: July 10, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N11539
- Make and model: Emb EMB-145LR
- Aircraft serial: 145536
- Aircraft time: 39,687 hours, 30,592 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE EMERGENCY LIGHT INSIDE EXIT ROW WAS NOT ILLUMINATING. MX PREFORMED A SYSTEM RESET AND PERFORMED OPERATIONAL CHECK GOOD. A/C WAS APPROVED FOR RETURN TO SERVICE.
